# SDR ASAA2016081617728

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 2,838 hours, 955 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT.  VTK FLAG DISPLYED BUT NO MAP FAIL FLAG DISPLAYED.  MAP DISPLAY FAILED AND BOTH MCDU'S FAILED/BLANKED.  ACCOMPLISHED FMC FAIL CHECKLIST.  CONTINUED WITH FMC" SWITCH IN BOTH ON R POSITION. CONTINUED WITH NORMAL OPS.  ACFT GROUNDED.  FFR SHOWS FMC-L PGM FAULT. PUT FMC CROSSFEED SWITCH TO NORMAL.  LEFT FMS CURRENTLY NORMAL.  OPS CHECKED LEFT & RIGHT FMCS GOOD IAW AMM 34-61-00.
